# SDR ASAA12511489

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 16,338 hours, 5,248 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE INOPERATIVE,  WON'T ARM.  PERFORMED AUTOTHROTTLE OPS TEST REF MM 22-31-00-710-801. CURRENT STATUS & SERVO TEST PASSED NUMEROUS TIMES.
